| Model Number |
GIF-2TH180 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The initial customer allegation of distal end of 3.7 biopsy channel is blocked was found to be not reportable.However, it was observed that during the device evaluation, the gastrointestinal videoscope exhibited scrape marks in the instrument channel.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction is traced to an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.